Title: A Uniform Version of Laplace's Method for Contour Integrals
Authors: Neuschel, Thorsten # ×
Issue Date: 2012
Publisher: Oldenbourg Wissenschaftsverlag GmbH
Series Title: Analysis vol:32 pages:121-135
ISSN: 0174-4747
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
anly.2012.1147.pdf Published 166KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.